Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Artinian duo rings and self-duality


Author: Wei Min Xue
Journal: Proc. Amer. Math. Soc. 105 (1989), 309-313
MSC: Primary 16A35; Secondary 16A15
DOI: https://doi.org/10.1090/S0002-9939-1989-0938916-5
MathSciNet review: 938916
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We show that the endomorphism ring of the minimal cogenerator over an Artinian duo ring is still an Artinian duo ring, and that an Artinian duo ring has self-duality if its Jacobson radical is a direct sum of colocal ideals.


References [Enhancements On Off] (What's this?)

  • [1] F. W. Anderson and K. R. Fuller, Rings and categories of modules, Springer-Verlag, Berlin, 1974. MR 0417223 (54:5281)
  • [2] G. Azumaya, A duality theory for injective modules, Amer. J. Math. 81 (1959), 249-278. MR 0106932 (21:5662)
  • [3] -, Exact and serial rings, J. Algebra 85 (1983), 477-489. MR 725096 (85e:16027)
  • [4] V. P. Camillo, K. R. Fuller, and J. K. Haack, On Azumaya's exact rings, Math. J. Okayama Univ. 28 (1986), 41-51. MR 885011 (88h:16031)
  • [5] R. C. Courter, Finite dimensional right duo algebras are duo, Proc. Amer. Math. Soc. 84 (1982), 157-161. MR 637159 (83h:16007)
  • [6] F. Dischinger and W. Müller, Einreihig zerlegbare artinsche ringe sind selbstdual, Arch. Math. 43 (1984), 132-136. MR 761223 (86a:16022)
  • [7] J. M. Habeb, On Azumaya's exact rings and Artinian duo rings, Ph.D. thesis, Indiana University, 1987.
  • [8] T. Mano, Uniserial rings and skew polynomial rings, Tokyo J. Math. 7 (1984), 209-213. MR 752122 (85g:16002)
  • [9] K. Morita, Duality for modules and its applications to the theory of rings with minimum condition, Tokyo Kyoiku Daigaku, Ser A 6 (1958), 83-142. MR 0096700 (20:3183)
  • [10] J. Waschbüsch, Self-duality of serial rings, Comm. Algebra 14 (1986), 581-589. MR 830812 (88b:16003)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 16A35, 16A15

Retrieve articles in all journals with MSC: 16A35, 16A15


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1989-0938916-5
Keywords: Morita duality, Artinian duo rings
Article copyright: © Copyright 1989 American Mathematical Society

American Mathematical Society